# SDR AALA201810229012

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 54,477 hours, 31,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY EXIT LIGHTS AT ROWS 18, 19, 23, 24, 26 AND 27 ILLUMINATED INTERMITTENTLY THROUGHOUT FLIGHT.  ALL OTHER ELECTRICAL SYSTEMS INDICATED NORMAL.  RESET THE CIDS IAW TSM 24-00-00,  AND OPS CHECKED THE EMERGENCY LIGHTS IAW AMM 33-51-00 AND NO DEFECTS NOTED. OK FOR SERVICE.
